# SDR CA050601001

- Difficulty date: June 1, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 32448714
- Part serial: C38100N
- Condition: Inoperative
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL, ENGINE TORQUE DROPPED AND THE TAKE-OFF WAS ABORTED.  THE HYRDOMECHANICAL FUEL CONTROL WAS SUBSEQUENTLY REPLACED.
